# SDR SWAA010372

- Difficulty date: February 5, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 11,741 hours, 9,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 079123
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED AT ROW 2.  SECURED TRACK COVER PER MM.
